MathSciNet Relay Station
MathSciNet bibliographic data
MR2584232 11B30 (11B25)
Shkredov, I. D. On a two-dimensional analogue of Szemerédi's theorem in abelian groups. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 73 (2009), no. 5, 181--224; translation in Izv. Math. 73 (2009), no. 5, 1033–1075
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement